# SDR 2005UALA00183

- Difficulty date: February 23, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N305UA
- Make and model: Boeing 737322
- Aircraft serial: 23666
- Aircraft time: 52,868 hours, 30,857 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD LT CABIN FLOORBEAM AT STA 294.5 LBL 37-53.  ACCOMPLISHED. BLENDED OUT DAMAGE AND INSTALLED ANGLE/STRAP REPAIR.
